Bulletin of the Belgian Mathematical Society - Simon Stevin

Coefficient characterization for certain classes of univalent functions

M. Obradović and S. Ponnusamy

Full-text: Open access

Abstract

Necessary and sufficient coefficient conditions are established for certain classes of analytic functions to be univalent in the unit disk. In addition, characterizations and convolution results are established for these classes of functions. As a consequence univalency preservation type operators are discussed.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 16, Number 2 (2009), 251-263.

Dates
First available in Project Euclid: 3 June 2009

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1244038137

Mathematical Reviews number (MathSciNet)
MR2541039

Zentralblatt MATH identifier
1175.30016

Subjects
Primary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.) 30C55: General theory of univalent and multivalent functions

Keywords
univalent starlike and convex functions

Citation

Obradović, M.; Ponnusamy, S. Coefficient characterization for certain classes of univalent functions. Bull. Belg. Math. Soc. Simon Stevin 16 (2009), no. 2, 251--263. https://projecteuclid.org/euclid.bbms/1244038137


Export citation